# SDR C77A2020012110042

- Difficulty date: October 16, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 31,730 hours, 19,362 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066348001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON SHEAR CLIPS IN THE FORWARD & AFT CARGO COMPARTMENTS. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF THE CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING FORWARD SHEAR CLIP P/N 170-67831-001 FR26 SHAR CLIP AND AFT CARGO SHEAR CLIPS P/N 170-66348-001 FR75 SHEAR CLIP, P/N 170-66885-001 FR81 SHEAR CLIP, P/N 170-66868-001 FR83 SHEAR CLIP, P/N 170-66017-002 FR84 SHEAR CLIP, P/N 170-66065-001 FR85 SHEAR CLIP, P/N 170-66033-001 FR86 SHEAR CLIP, P/N 170-66041-002 FR87 SHEAR CLIP, P/N 170-66531-001 FR88 SHEAR CLIP. REFERENCE FIGURES 1 TO 9 FOR DAMAGE LOCATIONS AND DETAILS. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2, WHICH ARE APPROVED AS PART OF THE TYPE CERTIFICATE, AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2760096
